Mathematical Geology

, Volume 18, Issue 1, pp 147–152 | Cite as

Book review

  • D. F. Watson
  • A. G. Journel
  • C. John Mann
Article
  • 21 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • D. F. Watson
    • 1
  • A. G. Journel
    • 2
  • C. John Mann
    • 3
  1. 1.Department of Geology and GeophysicsUniversity of SydneySydneyAustralia
  2. 2.Department of Applied Earth SciencesStanford UniversityStanfordUSA
  3. 3.Department of GeologyUniversity of IllinoisUrbanaUSA

Personalised recommendations